# SDR AALA202410074836

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,336 hours, 33,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: D25286502062009
- Condition: Warped
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR PLASTIC CASING / COVER WARPED; GATE AGENT REPORTS DOOR DIFFICULT TO CLOSE. MAINTENANCE REPLACED DOOR COVER 831FZ AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
